# SDR DALA1168999017

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE:  CORROSION IN OUTER FUSELAGE SKIN BETWEEN STA Y=1112-1114 AND LONG 27L-28L (RUB STRIP AREA)(IN REF TO229014)(FS).  CORROSION WAS OUT OF LIMITS PER 51-10-3 PAR G 26.  REPAIR DOUBLER WAS INSTALLED PER DC9/MD88 SRM 53-04D FIG 53 AND IS PERMANENT REPAIR PER IAW PS 900-S-1 N04.
